# SDR DALA2015042602940

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y1162 BETWEEN FRAME 67+15 AND FRAME 69 AT AFT GALLEY AREA  L=0.700", W=0.400, D=0.002".  REPLACED FLOORBEAM  +Y1162 BETWEEN FRAME 67+15" AND FRAME 69 AT AFT GALLEY AREA IAW SRM A320 51-72-11, DWG D53472000.
